# SDR AALA202111161978

- Difficulty date: November 12, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N809AA
- Make and model: Boeing 787-8
- Aircraft serial: 40627
- Aircraft time: 22,448 hours, 2,920 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 410046545
- Part serial: 82856A1
- Condition: Fault Message
- Location: Zone 800 - Doors
- Part time: 13,068 hours, 1,968 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR EMERGENCY POWER ASSIST SYSTEM SENSORS 1L STATUS MESSAGE. REMOVED AND REPLACED L1 EMERGENCY POWER ASSIST SYSTEM MODULE (AALA202111168005) PER B787-A-52-10-F2-89A-421A-A. REMOVED AND REPLACED 1L DOOR ASSIST EMERGENCY POWER ASSIST SYSTEM BOTTLE PER B787-A-52-11-22-00A-720A-A.
